By Topic

Adaptive state estimation for stochastic delay systems with state-dependent Markovian switching

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Wang, G. ; Sch. of Inf. & Control Eng., Liaoning Shihua Univ., Fushun, China ; Zhang, Q.

This study is concerned with an adaptive state estimation problem for a class of stochastic delay systems with state-dependent Markovian switching. Since the upper bound of parameters related to a transition rate of stochastic Markovian jump system is assumed to be unknown, an adaption law is developed to estimate such an unknown parameter. A class of adaptive state estimator is proposed such that not only the estimated parameter is bounded almost surely but also the estimated state error is mean-square exponentially stable. Finally, a numerical example is given to show the validity of the results.

Published in:

Control Theory & Applications, IET  (Volume:6 ,  Issue: 6 )